# SDR SWAA052182

- Difficulty date: July 25, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 60,374 hours, 50,042 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354433
- Part serial: 1236
- Condition: Discharged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATING LOW.  REMOVED AND REPLACED SLIDE PER MM.
